Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Weak solutions of the relativistic Vlasov–Maxwell system with external currents

Title data

Weber, Jörg:
Weak solutions of the relativistic Vlasov–Maxwell system with external currents.
In: Mathematical Methods in the Applied Sciences. Vol. 44 (2021) Issue 6 . - pp. 4770-4801.
ISSN 1099-1476
DOI: https://doi.org/10.1002/mma.7070

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: nonlinear partial differential equations; relativistic Vlasov-Maxwell system
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 20 Feb 2021 22:00
Last Modified: 14 Jun 2021 09:47
URI: https://eref.uni-bayreuth.de/id/eprint/63304